# SDR C77A20131112001

- Difficulty date: November 12, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 16,874 hours, 9,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003293005
- Condition: Damaged
- Location: Zone 200
- Part time: 16,874 hours, 9,580 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, ACFT SUFFERED A BIRD STRIKE WHICH RESULTED IN DAMAGE TO THE FUSELAGE SKIN BETWEEN FRAMES 1-2,  STRINGERS 1L-1R WHICH IS A NO DAMAGE AREA IAW SRM, PART II 53-10-01.   REPAIRED IAW ETD2013-170-055118A AND SRM PART II 51-10-01, REPAIR 12P.
